Header

UZH-Logo

Maintenance Infos

Density lower bound estimates for local minimizers of the 2d Mumford-Shah energy


De Lellis, Camillo; Foccaardi, Matteo (2013). Density lower bound estimates for local minimizers of the 2d Mumford-Shah energy. Manuscripta Mathematica, 42(1-2):215-232.

Abstract

We prove, using direct variational arguments, an explicit energy-treshold criterion for regular points of 2-dimensional Mumford-Shah energy minimizers. From this we infer an explicit constant for the density lower bound of De Giorgi, Carriero and Leaci.

Abstract

We prove, using direct variational arguments, an explicit energy-treshold criterion for regular points of 2-dimensional Mumford-Shah energy minimizers. From this we infer an explicit constant for the density lower bound of De Giorgi, Carriero and Leaci.

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
4 citations in Scopus®
6 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 29 Nov 2013
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2013
Deposited On:29 Nov 2013 11:38
Last Modified:16 Feb 2018 18:28
Publisher:Springer
ISSN:0025-2611
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s00229-012-0601-y

Download